# SDR 06FDEA0287

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 44,185 hours, 7,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA716917
- Condition: Cracked
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, DOOR ENTRANCE AFT CORNER AT STA 1781 LATERAL FLOORBEAM CHORD FOUND CRACK APPROXIMATELY TWO INCHES LONG.  REPAIR CARRIED OUT IAW FEDEX EA 1-5310-90734.
